Alert archive / Montana / High Wind Warnings in 2012

High Wind Warning 10, NWS Glasgow, MT

May 6, 201210 counties in Montana

NWS Glasgow, MT issued this high wind warning at May 6, 2012, 3:56 AM MDT for 10 counties in Montana. It took effect at May 6, 2012, 6:00 AM MDT. It was in force for 15 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 6, 2012, 3:56 AM MDT (09:56 UTC)
In effect from
May 6, 2012, 6:00 AM MDT
Expired
May 6, 2012, 8:41 PM MDT
In force
15 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 85 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 6:25 AM MDTNON-TSTM WND GST 6411 Ene Zortman, MTMALTA SOUTH DOT
May 6, 10:00 AM MDTNON-TSTM WND GST 6411 Ene Zortman, MTTHE DOT SENSOR ALONG HIGHWAY 191 HAS MEASURED SUSTAINED WINDS IN EXCESS OF 43 MPH SINCE 855AM.
May 6, 10:44 AM MDTNON-TSTM WND GST 5914 Nnw Hell Creek Recre, MTTHE SENSOR AT KING COULEE HAS SUSTAINED WINDS OF 38 MPH.
May 6, 11:25 AM MDTNON-TSTM WND GST 597 Se Devils Creek Recre, MTSOUTH SAWMILL CREEK SENSOR
May 6, 11:33 AM MDTNON-TSTM WND GST 506 Se Hillside, MTTHE SENSOR ON HIGHWAY 59 HAS HAD SUSTAINED WINDS OVER 40 MPH SINCE 1133AM.
May 6, 12:56 PM MDTNON-TSTM WND GST 6511 Ene Zortman, MTSUSTAINED WINDS ABOVE 40 MPH AT THE DOT SENSOR ALONG HIGHWAY 191 SINCE 12PM.
May 6, 1:44 PM MDTNON-TSTM WND GST 58Zortman, MTWIND GUSTS HAVE BEEN IN EXCESS OF 40 MPH SINCE 744AM.
May 6, 1:50 PM MDTNON-TSTM WND GST 582 E Fort Peck, MTTHE SENSOR EAST OF THE FORT PECK DAM HAD SUSTAINED WINDS OF 43 MPH.
May 6, 1:55 PM MDTNON-TSTM WND GST 0Whitewater, MTSUSTAINED WINDS IN EXCESS OF 40 MPH SINCE 155 PM.
May 6, 2:18 PM MDTNON-TSTM WND GST 615 Sw Fort Kipp, MTTHE SENSOR NEAR CHARLIE CREEK HAS HAD GUSTS IN EXCESS OF 40 MPH SINCE 748 AM.
May 6, 2:40 PM MDTTSTM WND GST 598 Sw Bredette, MTSENSOR AT MCDONALDS DOT HAS HAD SUSTAINED WINDS ABOVE 40 MPH SINCE 135 PM.
May 6, 2:40 PM MDTNON-TSTM WND GST 598 Sw Bredette, MTSENSOR AT MCDONALDS DOT HAS HAD SUSTAINED WINDS ABOVE 40 MPH SINCE 135 PM.
May 6, 2:44 PM MDTTSTM WND GST 6014 Nnw Hell Creek Recre, MTKING COULEE SENSOR
May 6, 2:44 PM MDTNON-TSTM WND GST 6014 Nnw Hell Creek Recre, MTKING COULEE SENSOR
May 6, 4:51 PM MDTNON-TSTM WND GST 568 Nw Lindsay, MTTHE SENSOR AT LINDSAY DIVIDE ALONG HIGHWAY 200 HAVE HAD SUSTAINED WINDS IN EXCESS OF 40 MPH SINCE 328 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WWUS75 KGGW 060956
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
356 AM MDT SUN MAY 6 2012

.A STRONG LOW PRESSURE SYSTEM MOVING DIRECTLY ACROSS THE AREA WILL
PRODUCE VERY STRONG WINDS TODAY.

MTZ016-017-020>027-059>062-061700-
/O.UPG.KGGW.HW.A.0005.120506T1200Z-120507T0300Z/
/O.NEW.KGGW.HW.W.0010.120506T1200Z-120507T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-
PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN...
CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...
WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON
356 AM MDT SUN MAY 6 2012

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL RAPIDLY INCREASE TO HIGH WIND WARNING SPEEDS
  ACROSS WESTERN PARTS OF THE FORECAST AREA EARLY THIS
  MORNING...THAT IS PHILLIPS...PETROLEUM AND GARFIELD COUNTIES.
  THIS RAPID INCREASE IN WINDS WILL SPREAD EAST ACROSS MOST OF THE
  REST OF NORTHEAST MONTANA DURING THE REMAINDER OF THE MORNING.
  THE WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST ACROSS THE
  AREA EARLY THIS EVENING...RAPIDLY DIMINISHING BY SUNSET.

* WIND SPEEDS...WEST...BECOMING NORTHWEST 35 TO 45 MPH...WITH
  GUSTS TO AS HIGH AS 60 MPH.

* IMPACTS...WINDS OF THESE SPEEDS CAN CAUSE DAMAGE TO STRUCTURES
  AND UTILITY LINES. LOOSE OBJECTS AND DEBRIS CAN BE BLOWN AWAY OR
  INTO BUILDINGS...VEHICLES...OR PEOPLE TO ALSO CAUSE DAMAGE.
  BOATING ON AREA LAKES AND RESERVOIRS WILL BE EXTREMELY
  HAZARDOUS TODAY.

* OTHER IMPACTS...SNOW SHOWERS OVER THE LITTLE ROCKIES THIS
  MORNING MAY COMBINE WITH THE VERY STRONG WINDS TO CAUSE BRIEFLY
  VERY POOR VISIBILITY FOR THOSE TRAVELING ON ROADS AND HIGHWAYS
  IN THAT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
582 
WWUS75 KGGW 061654
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1054 AM MDT SUN MAY 6 2012

.A STRONG LOW PRESSURE SYSTEM MOVING DIRECTLY ACROSS THE AREA
WILL PRODUCE VERY STRONG WINDS TODAY.

MTZ016-017-020>027-059>062-070300-
/O.CON.KGGW.HW.W.0010.000000T0000Z-120507T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-
PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN...
CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...
WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON
1054 AM MDT SUN MAY 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON ACROSS THE
  REGION THEN. THE WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST
  ACROSS THE REGION EARLY THIS EVENING...AND DROP OFF BY SUNSET.

* WIND SPEEDS...WEST...BECOMING NORTHWEST 35 TO 45 MPH...WITH 
  GUSTS OVER 60 MPH POSSIBLE.

* IMPACTS...WINDS OF THESE SPEEDS CAN CAUSE DAMAGE TO 
  STRUCTURES AND UTILITY LINES. LOOSE OBJECTS AND DEBRIS CAN 
  BE BLOWN AWAY OR INTO BUILDINGS...VEHICLES...OR PEOPLE TO 
  ALSO CAUSE DAMAGE. BOATING ON AREA LAKES AND RESERVOIRS WILL 
  BE EXTREMELY HAZARDOUS TODAY.

* OTHER IMPACTS...SNOW SHOWERS OVER THE LITTLE ROCKIES THIS 
  MORNING MAY COMBINE WITH THE VERY STRONG WINDS TO CAUSE 
  BRIEFLY VERY POOR VISIBILITY FOR THOSE TRAVELING ON ROADS 
  AND HIGHWAYS IN THAT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
546 
WWUS75 KGGW 062030
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
230 PM MDT SUN MAY 6 2012

.A STRONG LOW PRESSURE SYSTEM MOVING DIRECTLY ACROSS THE AREA
WILL PRODUCE VERY STRONG WINDS TODAY.

MTZ016-017-020>027-059>062-070300-
/O.CON.KGGW.HW.W.0010.000000T0000Z-120507T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-
PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN...
CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...
WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON
230 PM MDT SUN MAY 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THIS AFTERNOON ACROSS THE
  REGION. WINDS WILL BEGIN TO TAPER OFF FROM WEST TO EAST EARLY
  THIS EVENING...AND DROP OFF TO AROUND 20 MPH AROUND SUNSET.

* WIND SPEEDS...WEST...BECOMING NORTHWEST 35 TO 45 MPH...WITH 
  GUSTS UP TO 60 MPH POSSIBLE.

* IMPACTS...WINDS OF THESE SPEEDS CAN CAUSE DAMAGE TO 
  STRUCTURES AND UTILITY LINES. LOOSE OBJECTS AND DEBRIS CAN 
  BE BLOWN AWAY OR INTO BUILDINGS...VEHICLES...OR PEOPLE TO 
  ALSO CAUSE DAMAGE. BOATING ON AREA LAKES AND RESERVOIRS WILL 
  BE EXTREMELY HAZARDOUS TODAY.

* OTHER IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES WILL BE
  DANGEROUS ALONG STRETCHES OF HIGHWAY THAT RUN PERPENDICULAR TO
  THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
909 
WWUS75 KGGW 070241
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
841 PM MDT SUN MAY 6 2012

MTZ016-017-020>027-059>062-070345-
/O.CAN.KGGW.HW.W.0010.000000T0000Z-120507T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-
PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WOLF POINT...POPLAR...WINNETT...JORDAN...
CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...
WHITEWATER...ZORTMAN...OPHEIM...CULBERTSON
841 PM MDT SUN MAY 6 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE BEEN STEADILY DIMINISHING IN SPEED AND WILL CONTINUE
TO DO SO.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at May 5, 8:44 PM MDT, 7 hours 12 minutes earlier.

Area forecast discussion, May 5, 8:44 PM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
844 PM MDT SAT MAY 5 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT...
MODERATELY STRONG COLD FRONT HAS NOW MOVED E THRU OUR ENTIRE
CWA...LEAVING BEHIND A COOLER AIRMASS WITH MOST TEMPS 45-50 AT 8
PM. THE MAIN PRECIP AREA NOW INTO OUR E. AMOUNTS AS HIGH AS ALMOST
AN INCH IN OUR N REPORTED.

VISIBLE SATELLITE WAS SHOWING A DRY SLOT ENTERING OUR W...BUT NOT
PERFECTLY DRY THOUGH...AS THERE ARE SOME SHOWERS IN IT. SURFACE
PRESSURE GRADIENTS HAVE WEAKENED A LOT...AND WITH LOSS OF
HOOKUP...RESULTING WINDS HAVE DIMINISHED WELL BELOW ADVISORY
CRITERIA...SO LAKE WIND ADVISORY CANCELLED.

SATELLITE CHANNELS SHOW VERY WELL TOO THE LOW PRESSURE CIRCULATION CENTER
OVER SE AB WHICH WILL MOVE SLOWLY E ALONG THE SK/MT BORDER
OVERNIGHT. WRAP-AROUND OR BACKWASH MOISTURE WILL BRING SOME
INCREASE IN SHOWERS LATE TONIGHT. MAIN UPDATE TO ADJUST POPS.
SIMONSEN

PREVIOUS SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH
MONDAY...THE LATEST 12Z MODEL RUNS HAVE THE BEST AGREEMENT TO
DATE FOR THIS NEAR VERTICALLY STACKED SYSTEM. THE PREVIOUS MODEL
RUNS HAD BOTH THE ECMWF AND NAM 500 MB AND 700 MB LOWS CENTERS
STACKED OVER SOUTHERN SASKATCHEWAN. THE LATEST 12Z RUNS ON BOTH
MODELS ARE MORE IN LINE WITH WHAT THE GFS HAS BEEN SAYING OVER THE
LAST SEVERAL MODEL RUNS. THE GFS ENSEMBLE MEAN IS RIGHT IN LINE
WITH THE NAM AND ECMWF OVER THROUGH MONDAY SO USED THIS AS MY
GUIDE IN MAKING THE FORECAST.

FOR THIS EVENING DRIER AIR WILL MOVE IN BEHIND THE COLD FRONT
SHOULD KEEP THE RAIN TOTALS ACROSS THE WEST THIS EVENING TO LESS
THEN A TENTH OF AN INCH. A LAKE WIND ADVISORY REMAINS IN EFFECT
FOR FORT PECK LAKE THROUGH THE EARLY EVENING. THE WINDS WILL
DIMINISH AROUND SUNSET THIS EVENING. ACCORDING TO THE MODELS THE
DRY SLOT REMAINS ACROSS THE WHOLE AREA AFTER MIDNIGHT. THIS DRY
AIR WILL CONTINUE TO WRAP UP INTO THE VERTICALLY STACKED LOW
PRESSURE SYSTEM OVER THE INTERNATIONAL BOARDER. I THINK ANY
LINGERING SHOWERS WILL END AROUND MIDNIGHT ACROSS THE AREA.

SUNDAY THROUGH MONDAY...WITH AGREEMENT IN THE MODELS...LIKE THE
ECMWF AND NAM MODEL RUNS SHIFTING THE STACKED LOW PRESSURE SYSTEM
TO LOOK LIKE THE LAST SEVERAL GFS MODEL RUNS...DECIDED TO LAUNCH A
HIGH WIND WATCH FOR SUNDAY. FOR THE LAST SEVERAL DAYS THE GFS
HAS HAD THE STRONGEST WIND SPEEDS FOR SUNDAY. LOOKING AT
NAM/GFS/SREF MODEL SOUNDING ON BUFKIT SUSTAINED WIND SPEED BETWEEN
35 TO 40 KNOTS WILL BE COMMON ON SUNDAY. WINDS GUSTS WILL AVERAGE
BETWEEN 45 AND 55 KNOTS WITH OCCASIONAL GUSTS OVER 60 KNOTS SOUTH
OF THE MISSOURI RIVER IN THE AFTERNOON. WILL LET THE NIGHT CREW
TAKE ANOTHER LOOK AT THE 00Z MODEL RUNS FOR THIS EVENT BUT A HIGH
WIND WARNING LOOK LIKE A GOOD BET FOR SUNDAY. RSMITH

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
UPPER RIDGING WILL DOMINATE TUESDAY INTO WEDNESDAY...BRINGING WARM
AND DRY CONDITIONS. A POTENT COLD FRONT WILL PUSH THROUGH ON
THURSDAY...USHERING IN UNSETTLED CONDITIONS LASTING INTO THURSDAY
NIGHT. FRIDAY AND BEYOND UPPER RIDGING WILL PUSH BACK IN FROM THE
NORTHWEST...FOR A RETURN TO DRY CONDITIONS WITH WARMING TEMPS.
FORECAST MODELS AND THE GOING FORECAST ARE IN GOOD SHAPE DEPICTING
ALL OF THESE FEATURES. ONLY REAL TWEAKS WERE TO CONTINUE TO TREND
UP TEMPS WITH THE RIDGING ON TUESDAY INTO WEDNESDAY. GILCHRIST

PREVIOUS DISCUSSION...UPPER LEVEL RIDGE WILL BRING DRY AND MAINLY
SUNNY WEATHER WITH A WARMING TREND TUESDAY AND WEDNESDAY.
WEDNESDAY WILL BE THE WARMEST DAY WITH THERMAL RIDGE OVER EASTERN
MONTANA.

THE RIDGE MOVES TO THE EAST WEDNESDAY NIGHT AND STRONG COLD FRONT
MOVES THROUGH THE AREA ON THURSDAY. STRONG SHORTWAVE WITH MODELS
DIFFERING ON HOW MUCH MOISTURE THERE WILL BE. WILL MENTION A
CHANCE OF SHOWERS FOR NOW. WILL SEE GUSTY NORTHWEST WINDS BEHIND
THE FRONT.

NORTHWEST FLOW ALOFT WILL LINGER BEHIND THE WAVE FRIDAY AND
SATURDAY WITH UPPER RIDGE TO THE WEST. LOOK FOR DRY WEATHER WITH
NEAR NORMAL TEMPERATURES. FORRESTER

&&

.AVIATION...
CIGS ARE GENERALLY ON THE INCREASE ACROSS NORTHEAST MONTANA AND
SHOULD BE VFR THROUGH 15Z. SOME SHOWERS WILL CONTINUE THROUGH AT
LEAST 09Z ACROSS NORTHEASTERN MONTANA BUT NOTHING SIGNIFICANT AT
THE TAF SITES. THERE COULD BE SOME MVFR CIGS WITH WDLY SCT SHOWERS AFTER
15Z AT THE TAF SITES BUT THE BIGGEST CONCERN WILL BE THE WINDS. BY
18Z MOST OF THE SITES WILL BE AT 35G50 KTS THROUGH SUNSET. WINDS
WILL BE VEERING FROM WEST TO NORTHWEST THROUGH THE LOWER 5K FEET
WITH SPEEDS OF 50 TO 60 KTS THROUGH 10K FEET. FRANSEN

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 6 AM MDT SUNDAY THROUGH SUNDAY EVENING FOR
CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...
WESTERN ROOSEVELT...PETROLEUM...GARFIELD...MCCONE...RICHLAND...
DAWSON...PRAIRIE...WIBAUX...NORTHERN PHILLIPS...SOUTHWEST
PHILLIPS...NORTHERN VALLEY...EASTERN ROOSEVELT.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 5, 8:24 PM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
824 PM MDT SAT MAY 5 2012

MTZ016-017-020>027-059>062-061100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-
PRAIRIE-WIBAUX-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
824 PM MDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE SYSTEM WILL PRODUCE STRONG AND GUSTY
NORTHWEST WINDS SUNDAY MORNING THROUGH SUNDAY EVENING. EXPECT
SUSTAINED WINDS SPEEDS OF BETWEEN 35 TO 45 MPH WITH OCCASIONAL
GUSTS UP TO 60 MPH ACROSS THE AREA SUNDAY AFTERNOON. A HIGH WIND
WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.